Alert archive / North Dakota / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 54, NWS Bismarck, ND

June 10, 2021Burke County, Divide County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 10, 2021, 7:47 PM CDT for Burke County, Divide County, Williams County, North Dakota. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2021, 7:47 PM CDT (00:47 UTC)
Expired
Jun 10, 2021, 8:30 PM CDT
In force
43 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burke County, ND, Divide County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 160 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:40 PM CDTTSTM WND GST 657 Nw Tioga, NDNDAWN SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 0.8 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2021-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2021-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1762 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

236 
WUUS53 KBIS 110047
SVRBIS
NDC013-023-105-110130-
/O.NEW.KBIS.SV.W.0054.210611T0047Z-210611T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
747 PM CDT Thu Jun 10 2021

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southwestern Burke County in northwestern North Dakota...
  Northeastern Williams County in northwestern North Dakota...
  Southeastern Divide County in northwestern North Dakota...

* Until 830 PM CDT.

* At 747 PM CDT, a severe thunderstorm was located 5 miles east of
  Wildrose, or 23 miles southeast of Crosby, moving northeast at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southwestern Burke, northeastern Williams and southeastern Divide
  Counties, including the following locations... Hamlet and Mcgregor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4843 10297 4853 10330 4889 10314 4880 10270
TIME...MOT...LOC 0047Z 204DEG 19KT 4861 10308 

HAIL...1.00IN
WIND...60MPH
 
$$

CJS
1 follow-up statement
610 
WWUS53 KBIS 110110
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
810 PM CDT Thu Jun 10 2021

NDC013-023-105-110130-
/O.CON.KBIS.SV.W.0054.000000T0000Z-210611T0130Z/
Burke ND-Williams ND-Divide ND-
810 PM CDT Thu Jun 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN BURKE...NORTHEASTERN WILLIAMS AND SOUTHEASTERN
DIVIDE COUNTIES...

At 810 PM CDT, a severe thunderstorm was located 5 miles south of
Wildrose, or 26 miles south of Crosby, moving north at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wildrose, Hamlet and Mcgregor. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4843 10297 4853 10330 4889 10314 4880 10270
TIME...MOT...LOC 0110Z 201DEG 13KT 4855 10316 

HAIL...1.00IN
WIND...60MPH
 
$$

CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:55 PM CDT, 52 minutes earlier.

Area forecast discussion, Jun 10, 6:55 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
655 PM CDT Thu Jun 10 2021

.MESOSCALE DISCUSSION...
Issued at 650 PM CDT Thu Jun 10 2021

It appears that the environment north of Highway 2 is becoming
modified by rain-cooled air to the point that the threat for severe
storms has significantly lowered, but is still certainly greater
than zero. A linear cumulus field associated with the warm front is
being obscured by anvils, but can be inferred extending northwest
toward Williston. So it makes sense that the greatest severe risk is
now more focused to the south over western McKenzie County where
storm mode has wavered between discrete supercells and a QLCS.
Regardless of storm mode, this environment has proven and remains
favorable for tornadoes. Low level wind shear and SRH are still
expected to increase with time, prolonging the tornado threat for at
least a couple more hours.

Convection continues to struggle to initiate south of Interstate 94
despite the presence of a very strong dryline and multiple instances
of orphan anvils. This may be due to weaker low level
convergence/frontogenesis and/or an apparent lack of deeper forcing
inferred from water vapor imagery. We are still expecting robust
convective initiation near the ND/SD/MT border intersection later
this evening, but this may be delayed until closer to the 03-06Z
time frame when better mid to upper forcing should be arriving.

The slow moving nature of the complex of storms in western McKenzie
County could lead to some localized flooding issues, especially if
rain does not end within the next hour.

&&

.UPDATE...
Issued at 517 PM CDT Thu Jun 10 2021

Tornado watch has now been expanded into far southwestern North
Dakota.

UPDATE Issued at 338 PM CDT Thu Jun 10 2021

Tornado watch has now been issued for much of northwest and
portions of southwest North Dakota. Storms are starting to develop
just to the west of the Montana border, and will continue to
develop in earnest over the next hour or two. See below for
details.

&&

.SHORT TERM...(This evening through Friday)
Issued at 217 PM CDT Thu Jun 10 2021

SYNOPSIS...A strong shortwave trough will eject off the Northern
Rockies later today and develop negative tilt as it pivots into
the Northern Plains by Friday morning. Surface low pressure over
eastern Montana will intensify through the afternoon, with a well-
defined wind shift and meridional low level convergence zone
emerging. A warm/ stationary front will generally lie from near
Williston to Bismarck into the southern Red River Valley. Strong
diurnal heating and moisture return with upper 60s to lower 70s
dewpoints in the warm sector will yield extreme instability around
of 3,000-5,000 J/kg SBCAPE. Veering wind profiles and increasing
speeds aloft will result in increasing shear, both temporally and
vertically from the surface. These conditions will set the stage
for an outbreak of severe thunderstorms across western and central
North Dakota late this afternoon through tonight.

SHORT TERM...High-impact weather is expected for the short term
period. The biggest concern is for severe thunderstorms later this
afternoon through tonight. Other hazards include heat in south
central and southeast North Dakota through the early evening,
strong southeasterly winds in northwest and west central North
Dakota this afternoon, windy conditions everywhere on Friday, and
near critical fire weather conditions in southwest North Dakota
Friday afternoon.

A Heat Advisory remains in effect for portions of south central and
southeast North Dakota this afternoon. Expect late afternoon highs
in the mid to upper 90s combining with mid 60s dewpoints to produce
heat indices around 100. A Wind Advisory is in effect for parts of
northwest and west central North Dakota this afternoon. Sustained
winds in the 30 to 40 mph range have routinely been observed in
these areas.

There are 3 main areas of focus for convective initiation, which
will be discussed in order of increasing probability and severity.
There is a non-zero chance that isolated storms could develop along
the warm front from central into southeast North Dakota during the
mid to late afternoon. CIN is forecast to be weaker along the front,
but deep layer forcing will essentially be absent. If a storm
does develop in this area during the afternoon, large hail would
be the primary threat in a high CAPE/moderate to low shear
environment. This potential appears to be the least likely and
least concerning at this time.

Convective initiation is more likely to occur along the meridional
low level convergence zone near the ND/MT border later this
afternoon. There are some concerns about mid level capping, but with
mid level height falls, strong low level frontogenesis, and strong
boundary layer mixing all present, think that CIN will work more to
limit the coverage of convection rather than suppress it
completely. Storm mode should initially be discrete supercells,
with hodographs suggesting splits with right-movers being
dominant. Very large hail and damaging wind gusts are likely with
any supercell that develops. There is also a threat for tornadoes,
especially in closer proximity to the intersection of the lee
trough and warm front in northwest North Dakota where low level
shear and helicity have already reached values that are favorable
for tornadogenesis. Outflow boundary interactions could also
produce localized instances of an increased tornado threat. There
is some uncertainty on the evolution of these storms, particularly
if and how quickly upscale growth can occur. Strong low level
forcing and storm motion around a 45 degree angle to the lee
trough would favor a quicker upscale growth, but potential storm
motion into a relatively less unstable air mass near the
international border and the presence of CIN could prolong a
discrete mode. If this convection congeals into a linear mode,
damaging wind would become the dominant threat.

The strongest forcing aloft is expected to arrive in western North
Dakota this evening. This will likely result in a widespread
expansion of ongoing convection or robust convective development if
none is present at that time. One or two strong linear complexes
with embedded mesocyclones will likely sweep across the state this
evening through tonight, with 3,000 J/kg MUCAPE, 1,000 J/kg DCAPE,
and increasing effective bulk shear supporting a widespread and
potentially significant damaging wind threat. Around 100-200 m2/s2
helicity and 20-30 kts shear in the 0-500 m layer could also promote
a QLCS tornado threat. Once these lines mature, they will likely
race across the state through the overnight.

Heavy rain is possible with any storm given 1-2 inch PWAT and deep
layer warm cloud processes. However, we are not expecting a
widespread flash flooding concern due to the fast moving nature of
the nocturnal convection, and the more widely scattered coverage of
convection prior to sunset. The exception would be over areas that
received excessive rainfall earlier this week. We will also have to
watch for training convection or multiple rounds of heavy rain at
similar locations, but these potentials seem more localized and have
a low probability.

On Friday, the surface low is forecast to pivot into southern
Canada. Wrap-around showers and embedded non-severe thunderstorms
are possible mainly across the northern half of the state Friday
morning into the afternoon. The presence of the stronger pressure
gradient will bring westerly winds around sustained speeds of 25-30
mph, with gusts near 45 mph. A Wind Advisory may be needed, but that
will be considered after the severe storm threat has ended.
Additionally, a dry air mass being advected into the region combined
with the winds will likely result in near critical fire weather
conditions Friday afternoon, although fuels have become considerably
unfavorable for fire concerns. It will be noticeably cooler on
Friday, but highs are still forecast to be within 5 degrees of
normal values.

.LONG TERM...(Friday night through Thursday)
Issued at 217 PM CDT Thu Jun 10 2021

Deep layer ridging is favored to build over the central CONUS this
weekend into next week, returning temperatures to well above normal
and keeping thunderstorm chances out of the forecast for the time
being. A few chances for thunderstorms may emerge in later forecast
updates, but predictability is far too low to include any at this
time.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 655 PM CDT Thu Jun 10 2021

Severe thunderstorms will continue to spread across western and
central North Dakota later this afternoon through tonight. +50 kt
gusts are possible with any storm. The greatest potential for large
hail is at KXWA and KDIK, but hail cannot be ruled out at other
terminals. Expect MVFR ceilings and IFR to LIFR visibility with
thunderstorms. Prevailing MVFR ceilings are possible across northern
North Dakota late tonight into Friday morning. Prevailing easterly
winds ahead of thunderstorms will become westerly behind the storms,
becoming gusty on Friday.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT this evening for NDZ046>048-050-051.

&&

MESOSCALE...Hollan
UPDATE...JJS
SHORT TERM...Hollan
LONG TERM...Hollan
AVIATION...JJS
Hazardous weather outlook, Jun 10, 6:05 PM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
605 PM CDT Thu Jun 10 2021

NDZ001-002-009-010-017-018-031>033-040-041-043-044-112315-
Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley-
Billings-Stark-Slope-Hettinger-Bowman-Adams-
605 PM CDT Thu Jun 10 2021 /505 PM MDT Thu Jun 10 2021/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms are expected into tonight. Very large hail
up to softball size, damaging wind gusts to at least 80 mph, tornadoes,
and heavy rain are possible. The greatest threat for large hail
and tornadoes is in northwest into portions of southwest North
Dakota.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Gusty westerly winds are forecast on Friday. Combined with low
humidity, near critical fire weather conditions are expected.

Near critical fire weather conditions will be possible this
weekend through the middle portions of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to contact the National Weather Service
with any severe weather reports.

NDZ003>005-011>013-019>023-025-034>037-042-045-112315-
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver-
McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman-
Grant-Sioux-
605 PM CDT Thu Jun 10 2021 /505 PM MDT Thu Jun 10 2021/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

Severe thunderstorms are expected later this afternoon through
tonight. Very large hail up to tennis ball size, damaging wind
gusts to at least 80 mph, isolated tornadoes, and heavy rain are
possible. The greatest threat for large hail and tornadoes is in
northwest and parts of southwest North Dakota.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Gusty westerly winds are forecast on Friday. Combined with low
humidity, near critical fire weather conditions are expected.

Near critical fire weather conditions will be possible this
weekend through the middle portions of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to contact the National Weather Service
with any severe weather reports.

NDZ046>048-050-051-112315-
Emmons-Logan-La Moure-McIntosh-Dickey-
605 PM CDT Thu Jun 10 2021

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Tonight

A Heat Advisory is in effect this afternoon and early evening.
See weather.gov/bis for additional information.

Severe thunderstorms are expected later this evening through
tonight. Large hail up to ping pong ball size, damaging wind gusts
to at least 80 mph, a few tornadoes, and very heavy rain are
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Near critical fire weather conditions will be possible this
weekend through the middle portions of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to contact the National Weather Service
with any severe weather reports.

In the hours before

Local storm report, Jun 10, 6:22 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
622 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TORNADO          9 NNE SKAAR             47.49N 103.94W
06/10/2021                   MCKENZIE           ND   LAW ENFORCEMENT

            LAW ENFORCEMENT CONFIRMED A TORNADO VISIBLE
            FROM THE INTERSECTIONS OF RED WING AND
            FRENCH CREEK ROADS. LOCATION OF TORNADO
            ESTIMATED BASED ON RADAR.

&&

MH
Local storm report, Jun 10, 6:39 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             8 SW SATHER DAM         47.58N 103.91W
06/10/2021  E1.75 INCH       MCKENZIE           ND   TRAINED SPOTTER

            ONGOING AT THE TIME OF CALL.

&&

RK
Local storm report, Jun 10, 6:44 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
644 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TORNADO          4 SW SATHER DAM         47.64N 103.87W
06/10/2021                   MCKENZIE           ND   PUBLIC

            STORM CHASER REPORTS WEDGE TORNADO IN
            PROGRESS SW OF ALEXANDER.

&&

JAA
Local storm report, Jun 10, 7:24 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
724 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             2 W ALEXANDER           47.84N 103.69W
06/10/2021  E1.50 INCH       MCKENZIE           ND   LAW ENFORCEMENT

&&

JAA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:10 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams65 min
Jun 10, 7:17 PM CDTSevere Thunderstorm WarningBISGolden Valley, McKenzie58 min
Jun 10, 7:30 PM CDTAreal Flood AdvisoryBISMcKenzie3 hr
Jun 10, 7:49 PM CDTTornado WarningBISMcKenzie26 min
Jun 10, 8:12 PM CDTTornado Warning Tornado observedConsiderable damage threatBISMcKenzie33 min
Jun 10, 8:23 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Mountrail, Williams52 min
Jun 10, 8:45 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams45 min
Jun 10, 9:28 PM CDTSevere Thunderstorm WarningBISDivide, McKenzie, Williams62 min
Jun 10, 9:49 PM CDTTornado WarningBISWilliams26 min
Jun 10, 9:53 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail52 min
Jun 10, 10:23 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams52 min
Jun 10, 10:28 PM CDTFlash Flood WarningBISMcKenzie, Williams4 hr
Jun 10, 10:29 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Mountrail, Williams61 min
Jun 10, 10:35 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie, Williams40 min
Jun 10, 10:40 PM CDTSpecial Weather StatementBISRenville50 min
Jun 10, 10:57 PM CDTSevere Thunderstorm WarningBISBurke, Renville, Ward39 min
Jun 10, 11:01 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope59 min
Jun 10, 11:14 PM CDTSevere Thunderstorm WarningBISDivide, McKenzie, Williams46 min
Jun 10, 11:29 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Mountrail, Williams61 min
Jun 10, 11:45 PM CDTSevere Thunderstorm WarningBISBurke, Divide, McKenzie, Mountrail, Williams45 min
Jun 10, 11:51 PM CDTSevere Thunderstorm WarningBISDunn, Grant, Hettinger, Mercer, Morton, Stark54 min
Jun 11, 12:21 AM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux54 min
Jun 11, 12:30 AM CDTSevere Thunderstorm WarningBISBottineau, Burke, McKenzie, McLean, Mountrail, Renville and 2 more60 min
Jun 11, 12:37 AM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark38 min
Jun 11, 12:55 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver35 min
Jun 11, 1:11 AM CDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux34 min
Jun 11, 1:26 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, McLean, Renville, Rolette, Sheridan and 1 more64 min
Jun 11, 1:27 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Morton, Oliver, Sheridan33 min
Jun 11, 2:00 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder45 min
Jun 11, 2:26 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Renville, Rolette, Ward64 min
Jun 11, 2:33 AM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, Stutsman57 min
Jun 11, 3:31 AM CDTSpecial Weather StatementBISDickey, Foster, LaMoure, Logan, McIntosh, Stutsman29 min
Jun 11, 3:43 AM CDTSevere Thunderstorm WarningBISDickey, Foster, LaMoure, Logan, McIntosh, Stutsman47 min
Jun 11, 5:19 AM CDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Divide and 19 more16 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.